# SDR 97ZZZX3335

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N771FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0267
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Shaft
- Part number: 26131013
- Condition: Worn
- Location: Rud Pedal Bar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FINDING RUDDER TRIM NUT (SHAFT) WEARS OUT.  VIBRATION AND PRESSURE ARE CONCENTRATED ON A SMALL AREA OF THIS PARTICULAR PART AND THE PART BEING MADE OF SOFTER METAL WEARS OUT.
